ok, I was the one who had the tsh of 138. I had a RAI scan and it showed an abnormality in my chest. After getting a P.E.T. scan it turned out fine. So, the doctor told me to stay on the 300 mcg of levothyroxine everyday and get my blood tested again in 6 weeks. I went last week and the results came in today. My tsh has dropped from 138 to -.09 in 6 weeks. The doctor wants to see me. Is this normal for it to drop like this or is it a sign of something else? I will not be anble to see the doc for 3 weeks. It is going to drive me crazy.
300 mcg of levothyroxine is a pretty substantial dose, so it really isn't surprising your TSH has dropped so dramatically. You have swung all the way from severe hypothyroidism to hyperthyroidism. How do you feel?
You probably need to have a dosage change (decrease). If you start to feel poorly, you might want to ask the doc to move up the blood test, or at least ask if they can decrease your dose (they might say yes!) before 3 weeks is up.
Sorry ................ no nothing else is happening except and adjustment on thyroid
I am not apologizing for my comment above - but I am saying sorry to you for not really answering all your questions.
Personally - (and this will be my last rant on your doctor... I promise) I'd like for "it" to come to me and I'd shove a hormone in that large of a quanity down their thoats and see if they respond badly.
OK - back to being nice :)
Honey - I would think twice about that practice and see if you could get better care.
I feel ok, they told me to split my pill in half every saturday. I have been dealing with this so long that I know when something is wrong. I went from being so tired I couldnt move to a moody insomniac. I cant wait to get this regulated. A lot has changed that couldve effected it in the last 6 weeks. I quit smoking, I stopped all my pain meds (which are known to enhance the hypo, and started to eat lo-carb and work out. I started taking my meds everyday too (which I have a history of forgetting for a day or 2 at a time) We will find out in a few weeks. Thank you all for the advise. This is a new doctor for me so he is just now learning my body.
congrats on the nonsmoking, I have been smoke free for 10 months. (used chantix for 2.5 months) this is when all my thyroid stuff started coming to the surface. so the moodiness, insomnia, dieting is all too familiar
keep up the good work, best decision you made, it is so bad to smoke and have thyroid issues. I am proud of you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.